Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Feelings of anger for small reasons, crying a lot, otherwise normal. Depression symptoms?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 78 Questions
Do I have depression ? some days I feel fine and some I cry a lot and get angry for a tiny reason
Posted Thu, 19 Apr 2012 in Depression
Answered by Dr. Gowri Kulkarni 3 hours later

Thank you for posting in the query

Depression is characterized by low mood and disinterest.

Along with these it is associated with symptoms of change in sleep pattern, change in appetite, inability to concentrate, feeling of low self-esteem or guilt, hopelessness and helplessness, agitated or low on energy, suicidal acts or thoughts.

I would like to know if you feel low on certain days of your menstrual cycle?

Kindly let me know if you have been feeling any of the above said symptoms in the last 2 weeks so that I could help you better.

In the mean time I would like to advise you to,

1, Eat atleast 3 square meals a day
2. Try and get atleast 6-7 hours of uninterrupted sleep
3. Exercise atleast 30 mins every day

Please do revert with a detailed description of your symptoms so that I could help you better.


Dr Gowri
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor